Donate Now
Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» Got Questions? Get Answers. » SCARLETEEN CENTRAL » Pregnancy and Parenting » Really dumb question

 - UBBFriend: Email this page to someone!    
Author Topic: Really dumb question
vpage1112
Neophyte
Member # 49110

Icon 1 posted      Profile for vpage1112     Send New Private Message       Edit/Delete Post   Reply With Quote 
So I have a long distance relationship with my fiance. He came home during the last week of March. We had protected sex once and then a few days later (March 30th to be exact) we had unprotected sex, but he pulled out.
I was still fairly paranoid so about 2 hours later we went to the pharmacy and I bought Plan B. I didn't have any side effects and my period came on April 4th. It was really light at the beginning and then it increased to a heavier flow within the next few days (clots and everything). I was still pretty scared so I went and bought some pregnancy tests and have been testing almost twice weekly since he left. They have all been negative.
I think I ovulated this past week. I had the cervical mucus that I usually have, but it was less than normal. Now about 2 weeks before my next period...I'm experiencing some heavy feelings and twinges in my uterus area right above my bladder and (tmi) I've been having a lot of pressure around my anus. I've had some nausea...but nothing that is making me have the urge to throw up. I don't know what to think of all this. I'm faithful to my fiance and haven't had relations with anyone else.
He keeps telling me there is nothing to worry about, but this tight feeling in my abdomen has got me worried. I know the chances are unlikely since he didn't ejaculate and I took the EC. I guess I'm just paranoid because he is so far away and I don't want to be pregnant or have an abortion without him around.
I was trying to use another method of contraception in the birth control pill (ortho tri cyclen), but it made me have horrible swelling in my legs, acne and mood swings so I stopped taking it right before he got home. I am looking into other methods of birth control, but I'm wanting to triple check and make sure I'm not pregnant first. I hope ya'll can help give me some peace of mind. I'm old enough to know that I made an unwise decision. I'm just hoping it doesn't come back to bite me. :/

Posts: 17 | From: Dallas, Texas | Registered: Sep 2010  |  IP: Logged | Report this post to a Moderator
Robin Lee
Volunteer Assistant Director
Member # 90293

Icon 1 posted      Profile for Robin Lee     Send New Private Message       Edit/Delete Post   Reply With Quote 
Between using the Withdrawal method, taking emergency contraception, and consistently negative pregnancy tests, I think you can be confident that you're not pregnant.

While the emergency contraception didn't interrupt the timing of your periods, it's possible that it's still temporarily altered other hormonal aspects of your cycles, which might be why you're having symptoms you don't normally have. Remember too that this could be a digestive thing; all those organs are in there together and it's sometimes hard to tell exactly where the discomfort is coming from.

But again, it's safe to say that you aren't pregnant.

Would you like to discuss other birth control options so that you don't end up in this worried state again?

--------------------
Robin

Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code™ is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3